Alert archive / Missouri / Tornado Warnings in 2025
Tornado Warning 4, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Mar 14, 2025, 7:30 PM CDT for Phelps County, Pulaski County, Missouri. It was in force for 45 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 14, 2025, 7:30 PM CDT (00:30 UTC)
- Expired
- Mar 14, 2025, 8:15 PM CDT
- In force
- 45 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Tornado
- Observed
- Hail
- 2.5 in
Counties Phelps County, MO, Pulaski County, MO
The radar
The St Louis radar (KLSX), 145 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 7:30 PM CDT | TSTM WND DMG | 6 S Fort Leonard Wood, MO | Reports of tree damage. Possible tornado on the ground. |
| Mar 14, 7:42 PM CDT | TORNADO | 7 Ese Devil'S Elbow, MO | Following a review of satellite and radar imagery, the NWS determined an additional EF-1 tornado touched down the evening of March 14, 2025 in Phelps County. This tornado was within a larger path of the parent storm that produced additional tornadoes between D |
| Mar 14, 7:50 PM CDT | TSTM WND DMG | Rolla, MO | Roof off house. Time based on radar. Possible tor. |
| Mar 14, 7:50 PM CDT | TORNADO | 4 Se Doolittle, MO | *** 1 INJ *** NWS storm survey concluded that an EF2 tornado with peak winds of 120 mph started 4 miles SE of Doolittle and tracked northeast through southeastern portions of Rolla. The tornado crossed I-44 before lifting just south of the Little Prairie Conse |
| Mar 14, 8:06 PM CDT | HAIL 1.25 | 7 S Rolla, MO | Report from mPING, Half Dollar hail, 1.25 inches. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 4:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.5 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 166 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1136 m above ground
- 0-6 km bulk shear
- 96 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 209 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.6
The text
As transmitted.
695
WFUS53 KSGF 150030
TORSGF
MOC161-169-150115-
/O.NEW.KSGF.TO.W.0004.250315T0030Z-250315T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Springfield MO
730 PM CDT Fri Mar 14 2025
The National Weather Service in Springfield has issued a
* Tornado Warning for...
Southeastern Pulaski County in central Missouri...
Central Phelps County in east central Missouri...
* Until 815 PM CDT.
* At 730 PM CDT, a tornado producing storm was located near Fort
Leonard Wood, moving northeast at 60 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Radar confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Newburg, Rolla, Northwye, Doolittle, and Fort Leonard Wood.
This includes Interstate 44 between mile markers 176 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3779 9178 3779 9180 3777 9181 3760 9215
3761 9222 3804 9185 3791 9152
TIME...MOT...LOC 0030Z 229DEG 53KT 3767 9210
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
Perez4 follow-up statements
347
WWUS53 KSGF 150040
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
740 PM CDT Fri Mar 14 2025
MOC161-169-150115-
/O.CON.KSGF.TO.W.0004.000000T0000Z-250315T0115Z/
Pulaski MO-Phelps MO-
740 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR EAST
CENTRAL PULASKI AND CENTRAL PHELPS COUNTIES...
At 739 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of St. Robert, or 10 miles east of
Fort Leonard Wood, moving northeast at 65 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Newburg, Rolla, Northwye, Doolittle, and Fort Leonard Wood.
This includes Interstate 44 between mile markers 176 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3779 9178 3779 9180 3777 9181 3766 9203
3771 9212 3804 9185 3791 9152
TIME...MOT...LOC 0039Z 229DEG 57KT 3776 9198
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Perez696
WWUS53 KSGF 150045
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
745 PM CDT Fri Mar 14 2025
MOC169-150055-
/O.CAN.KSGF.TO.W.0004.000000T0000Z-250315T0115Z/
Pulaski MO-
745 PM CDT Fri Mar 14 2025
...THE TORNADO WARNING FOR EAST CENTRAL PULASKI COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM CDT for south central
and east central Missouri.
&&
LAT...LON 3773 9196 3778 9201 3802 9180 3791 9153
3779 9180
TIME...MOT...LOC 0045Z 229DEG 57KT 3782 9190
$$
MOC161-150115-
/O.CON.KSGF.TO.W.0004.000000T0000Z-250315T0115Z/
Phelps MO-
745 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
PHELPS COUNTY...
At 745 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Newburg, or 11 miles southwest of Rolla,
moving northeast at 65 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northwye, Rolla, and Doolittle.
This includes Interstate 44 between mile markers 180 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3773 9196 3778 9201 3802 9180 3791 9153
3779 9180
TIME...MOT...LOC 0045Z 229DEG 57KT 3782 9190
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Perez575
WWUS53 KSGF 150053
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
753 PM CDT Fri Mar 14 2025
MOC161-150115-
/O.CON.KSGF.TO.W.0004.000000T0000Z-250315T0115Z/
Phelps MO-
753 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
PHELPS COUNTY...
At 753 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Rolla, moving northeast at 60 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northwye and Rolla.
This includes Interstate 44 between mile markers 181 and 190.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3786 9191 3802 9180 3793 9158 3783 9183
TIME...MOT...LOC 0053Z 229DEG 53KT 3790 9178
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
Perez651
WWUS53 KSGF 150058
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
758 PM CDT Fri Mar 14 2025
MOC161-150115-
/O.CON.KSGF.TO.W.0004.000000T0000Z-250315T0115Z/
Phelps MO-
758 PM CDT Fri Mar 14 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR CENTRAL
PHELPS COUNTY...
At 757 PM CDT, a confirmed tornado was located over Rolla, moving
northeast at 60 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Confirmed tornado. Rolla Fire confirmed a tornado in Rolla,
MO 756 PM CDT.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Northwye and Rolla.
This includes Interstate 44 between mile markers 184 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3790 9184 3801 9177 3793 9158 3788 9176
TIME...MOT...LOC 0057Z 229DEG 53KT 3795 9171
TORNADO...OBSERVED
MAX HAIL SIZE...2.50 IN
$$
PerezWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Mar 14, 6:05 PM CDT, 1 hour 25 minutes earlier. Its key messages:
- High Wind Warning through 1am Saturday. Southerly non- thunderstorm winds of 30-40 mph and gusts up to 65 mph for much of the area will continue. Wind Advisory with gusts up to 55 mph for far south- central MO.
- Red Flag Warning remains in effect for much of the area for EXTREME FIRE DANGER today into tonight due to strong winds and relative humidity values dropping into the 15-25% range. Highest fire danger will be late this afternoon through tonight along and west of Highway 65.
- Severe Thunderstorms: Thunderstorms expected to develop over the area this afternoon and expand in coverage as they move east. Highest severe chances and coverage is east of Highway 65. Large hail to the size of baseballs, damaging winds to 80mph and strong tornadoes are all potential hazards mainly east of Highway 65.
- Additional Fire: Fire weather concerns continue for Saturday through next Wednesday, with confidence highest in elevated to significant fire danger Sunday through Tuesday.
Area forecast discussion, Mar 14, 6:05 PM CDT, 1 hour 25 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
605 PM CDT Fri Mar 14 2025
.KEY MESSAGES...
- High Wind Warning through 1am Saturday. Southerly non-
thunderstorm winds of 30-40 mph and gusts up to 65 mph for
much of the area will continue. Wind Advisory with gusts up
to 55 mph for far south- central MO.
- Red Flag Warning remains in effect for much of the area for
EXTREME FIRE DANGER today into tonight due to strong winds and
relative humidity values dropping into the 15-25% range.
Highest fire danger will be late this afternoon through
tonight along and west of Highway 65.
- Severe Thunderstorms: Thunderstorms expected to develop over
the area this afternoon and expand in coverage as they move
east. Highest severe chances and coverage is east of Highway
65. Large hail to the size of baseballs, damaging winds to
80mph and strong tornadoes are all potential hazards mainly
east of Highway 65.
- Additional Fire: Fire weather concerns continue for Saturday
through next Wednesday, with confidence highest in elevated to
significant fire danger Sunday through Tuesday.
&&
.SHORT TERM /THROUGH SATURDAY/...
Issued at 214 PM CDT Fri Mar 14 2025
Synoptic Pattern and Current Conditions: A strong shortwave was
pushing through Kansas with a 977mb surface low across the
Nebraska/Kansas border. A dryline was currently located across
northeast Oklahoma, just east of Tulsa. Temps across the area
were in the upper 70s to lower 80s with RH in the 20-30 percent
range.
We are seeing showers and storms developing along the dryline
now across southeast Kansas and northeast Oklahoma and this
is the initial stages of development for the afternoon. This is
due to a extremely strong 500mb jet max (110kts) nosing into
the northeast Oklahoma. This strong lift and increase in ML CAPE
(500-1000 across eastern OK) will likely continue to attempt
development across eastern Oklahoma this afternoon. Steep lapse
rates, adequate instability and strong wind shear will likely
allow for storms to become severe rapidly by mid to late
afternoon and a Severe Thunderstorm Watch has been issued west
of Highway 65 until 7pm. There has been a western shift in the
severe chances today as 12z HREF guidance develops storms along
and just west of the I-49 corridor with a gradual increase in
strength during the afternoon and evening from Highway 65 and
east. The 18z sounding from SGF did show a well mixed
environment therefore thinking the tornado threat west of
Highway 65 should remain low with large hail and damaging winds
the main threat.
Of concern for later this evening is that slightly higher
dewpoints (around 55 to perhaps 60 across the far eastern
ozarks) may indeed arrive and increase instability across areas
along and east of Highway 65. This combined with increasing
shear will allow for discrete supercell storms. Latest STP
values of 4-8 east of Highway 65 is concerning as the
environment for strong tornadoes has shifted slightly farther
west back towards highway 65 and especially towards Highway 63.
Of further concern is that some of the CAMS are showing very
strong low level and mid level updraft helicity swaths that are
long tracked east of Highway 65. These could be long track
tornadic supercells if this materializes. The limiting factor at
the moment is that the LCL's are currently high (1500-2000m).
However lower LCLs are across southeast Oklahoma and central
Arkansas and this may move in. If the LCLs remain high this
could limit the tornado threat and will monitor this closely.
Also, steep lapse rates and strong shear will promote large
hail to the size of baseballs. The other concern will be with
damaging winds up to 80mph as that jet moves in and allows for
extremely strong winds to mix down to the surface with the most
intense storms.
Storm timeline: Could see storms across the I-49 corridor in the
2-4pm timeframe, then the highway 65 corridor in the 4-7pm
timeframe, then the Highway 63 corridor in the 7-11pm
timeframe. These are rough estimates however confidence is high
that storms will be exiting by midnight if not before. Storm
motions will be very fast off to the east/northeast at 50-60mph.
Non thunderstorm winds and fire: Currently seeing wind gusts of
40-60mph along and west of the Highway 5 corridor where winds
are mixing down. Already seen brush/wildfires as well as
powerlines down in some areas. See fire section below for
further info on the extreme to historic fire danger. Non
thunderstorm winds will also increase behind the dryline with
gusts around 50mph. The High Wind Warning and Wind Advisory
continue through 1am.
&&
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 214 PM CDT Fri Mar 14 2025
The Weekend: A trough will be slow to move through Saturday and
Sunday which leads to lower confidence in temperatures and any
precipitation chances. Preciptiation chances still remain low
and less than 20 percent with the higher chances east of
Highway 63. High temps should be much closer to average if the
clouds and lower 850mb temps persist. Sunday looks much cooler
with highs in the 50s. Elevated fire danger is likely both days
due to gusty northwest winds and low humidity.
Next Week: Overall the ensembles suggest a large ridge
developing which will increase the southerly winds and 850mb
temps therefore well above average highs look to return along
with steady winds which will only increase the fire danger
again. We continue to see signals for significant fire danger
by Monday and Tuesday. This will be monitored closely over the
coming days. A shortwave looks to move in by Wednesday which
will bring the next chance of precip.
&&
.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 557 PM CDT Fri Mar 14 2025
Thunderstorms will continue to move through the SGF and BBG TAF
sites this evening through 03Z. Out ahead of the storms and even
behind can expect south to southwest wind gusts around 40kts.
Low level wind shear is likely at the TAF sites tonight. Winds
will begin to decrease after midnight.
&&
.FIRE WEATHER...
Issued at 300 PM CDT Thu Mar 13 2025
Today:
Southerly winds of 30-40 mph gusting to 50-65 mph are
currently occuring generally along and west of Highway 5.
Humidity values will fluctuate between 15-25% at times this afternoon
until a dry line brings much drier air in from the west this
afternoon into tonight. Note that the timing of driest air will
be unusual because the air is pushing into the area rather than
resulting from afternoon mixing. RH values of 10-20% will move
in behind the dryline tonight. Moisture then improves from the
NW tonight, but RH values should remain at 20-30% all night in
areas south of I-44 and winds will be gusty all night.
Showers and thunderstorms are expected this afternoon and
evening along and ahead of the dry line, but the coverage is
expected to be limited for most of the area in the Red Flag
Warning. It's quite possible that some areas in the warning
remain dry. If thunderstorms do form, fire crews should be
prepared for lightning and severe weather including very strong
winds, large hail (potentially up to baseball size), and
tornadoes.
Saturday and beyond: Saturday will be cloudy, but winds will
remain elevated (10-20 mph gusting to 20-30 mph) out of the SW
shifting to NW with MinRH values of 30-40%.
Fire danger looks likely early next week as well, with a dry/windy
pattern continuing. Even at 5-6 days lead time, fire danger is
looking Significant Monday/Tuesday. Definitely stay tuned to this
threat and keep tabs on daily updates.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 1 AM CDT Saturday for KSZ073-097-101.
High Wind Warning until 1 AM CDT Saturday for KSZ073-097-101.
MO...Red Flag Warning until 1 AM CDT Saturday for MOZ055>058-
066>071-077>082-088>097-101>105.
High Wind Warning until 1 AM CDT Saturday for MOZ055>058-
066>071-077>083-088>095-101>103.
Wind Advisory until 1 AM CDT Saturday for MOZ096>098-104>106.
&&
SHORT TERM...Burchfield
LONG TERM...Burchfield
AVIATION...Burchfield
FIRE WEATHER...TitusHazardous weather outlook, Mar 14, 1:49 PM CDT, 5 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Springfield MO 149 PM CDT Fri Mar 14 2025 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-151900- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 149 PM CDT Fri Mar 14 2025 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Moderate tornado risk. Enhanced hail risk. Moderate thunderstorm wind damage risk. Significant lightning risk. Significant non thunderstorm wind risk. Extreme fire weather risk. DISCUSSION... South to southwest non-thunderstorm winds will gust up to 50-65 mph this afternoon. These damaging winds will also make driving difficult, especially in high profile vehicles. Critical to extreme fire danger conditions will exist across most of the area today into tonight due to dry air, strong winds, and dry ground cover fuels. Fires will spread very quickly with spot fires common. Fire control will be extremely difficult. Lightning could also ignite fires this afternoon and evening. Severe thunderstorms will begin to develop during the mid to late afternoon hours along or just east of I-49. Storm coverage will be low across southeast Kansas and far west Missouri, but increases with eastward extent and is highest east of Missouri Highway 65. These storms west of Highway 65 would likely produce large hail and damaging winds. East of Highway 65 and especially along and east of Highway 63, supercell thunderstorms could become the main type. If supercells can form, winds in excess of 80 mph, large hail up to the size of baseballs, and tornadoes (some strong) would occur. Thunderstorms would be very fast moving to the east/northeast at 50-60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Additional elevated to significant fire weather conditions will exist Sunday, Monday, and Tuesday of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/dsspacket This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Burchfield
In the hours before
Local storm report, Mar 14, 7:04 PM CDT, 26 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
704 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail 2 SE Chestnutridge 36.81N 93.23W
03/14/2025 E1.00 Inch Taney MO Fire Dept/Rescue
Quarter sized hail at 176 and 65 HWY.
Taney-Christian line.
&&
TEOLocal storm report, Mar 14, 7:10 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
710 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail 2 SE Lebanon 37.66N 92.63W
03/14/2025 E1.00 Inch Laclede MO Public
Report from mPING, Quarter 1.00 inch hail.
&&
TEOLocal storm report, Mar 14, 7:11 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
711 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM Tstm Wnd Gst 1 ENE Seymour 37.15N 92.76W
03/14/2025 M62 MPH Webster MO Mesonet
Mesonet station FW9032 Seymour.
&&
TEOLocal storm report, Mar 14, 7:15 PM CDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
715 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM Hail Bruner 37.01N 92.99W
03/14/2025 M1.00 Inch Christian MO Emergency Mngr
Largest hail was quarter sized.
&&
TEOLocal storm report, Mar 14, 7:16 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
716 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM Hail Seymour 37.15N 92.77W
03/14/2025 M1.50 Inch Webster MO Amateur Radio
Ping pong sized hail Seymour. 1.5 inch.
&&
TEOLocal storm report, Mar 14, 7:21 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
721 PM CDT Fri Mar 14 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail 1 E Elkhead 37.01N 92.91W
03/14/2025 M1.50 Inch Christian MO Amateur Radio
On Hwy 14 AT DOUGLAS and CHRISTIAN COUNTY
LINE. JUST STARTED WITH PEA TO PING PONG
SIZED HAIL. 1.5 inch hail.
&&
TEOThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 7:07 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Phelps, Pulaski | 53 min |
| Mar 14, 7:10 PM CDT | Tornado Warning | SGF | Laclede, Pulaski, Texas, Wright | 35 min |
| Mar 14, 7:14 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 61 min |
| Mar 14, 7:41 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dent, Douglas, Laclede, Texas, Webster and 1 more | 64 min |
| Mar 14, 7:55 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 50 min |
| Mar 14, 7:56 PM CDT | Tornado Warning | SGF | Maries, Phelps | 19 min |
| Mar 14, 8:06 PM CDT | Tornado Warning | SGF | Dent, Phelps | 24 min |
| Mar 14, 8:12 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Oregon, Ozark | 63 min |
| Mar 14, 8:15 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Laclede, Phelps, Pulaski, Texas | 45 min |
| Mar 14, 8:27 PM CDT | Tornado Warning | SGF | Howell, Ozark | 33 min |
| Mar 14, 8:34 PM CDT | Tornado Warning | SGF | Dent | 26 min |
| Mar 14, 8:44 PM CDT | Tornado Warning | SGF | Howell, Oregon, Ozark | 46 min |
| Mar 14, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 13 min |
| Mar 14, 8:58 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Texas | 47 min |
| Mar 14, 9:09 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 51 min |
| Mar 14, 9:14 PM CDT | Tornado Warning | SGF | Howell | 31 min |
| Mar 14, 9:19 PM CDT | Tornado Warning | SGF | Howell, Oregon, Shannon | 41 min |
| Mar 14, 9:32 PM CDT | Tornado Warning | SGF | Howell, Oregon | 28 min |
| Mar 14, 9:52 PM CDT | Tornado Warning | SGF | Oregon, Shannon | 23 min |
| Mar 14, 10:01 PM CDT | Severe Thunderstorm Warning | SGF | Oregon, Shannon | 31 min |
| Mar 14, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 20 min |
| Mar 15, 1:43 PM CDT | Fire Weather Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 18 more | 24 hr |
Nearby
Tornado Warnings in Missouri, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.